# SDR 2001UALA00882

- Difficulty date: May 31, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N7257U
- Make and model: Boeing 727222
- Aircraft serial: 21404
- Aircraft time: 66,715 hours, 38,023 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED NEAR FASTENER AT STA 480.  INSTALLED DOUBLER AND TRIPLER PER MAJOR SHEETMETAL REPAIR SPECIFICATIONS SRM 53-30-03 FIG 3A AND FIG 24.  MAJOR REPAIR ACCOMPLISHED.
